# SDR CALA0800430

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 36,048 hours, 19,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65C27552
- Condition: Cracked
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 MIDFLAP AT INBOARD FOREFLAP TRACK CUTOUT IS CRACKED.  INSTALLED REPAIR DOUBLER PER ECRA 5752-01303 REVISION A.
